RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Matem. Mod.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Matem. Mod., 2008, Volume 20, Number 9, Pages 120–128 (Mi mm2688)  

This article is cited in 7 scientific papers (total in 7 papers)

Parametrical identification of linear dynamical system on the basis of stochastic difference equations

V. E. Zoteev

Samara State Technical University

Abstract: The method of parametrical identification of linear dynamic system is considered. This method uses results of measurements of instantaneous values of systems' impulse characteristics. The method is based on iteration procedure for mean-square estimation of coefficients of linear parametric discrete model in the form of stochastic difference equations. Results of numerically-analytical investigations and analysis of comparison with known methods for elimination of estimators' bias leads to the conclusion that suggested computational algorithm is effective and highly noise proof.

Full text: PDF file (268 kB)
References: PDF file   HTML file

Bibliographic databases:

Received: 20.04.2007

Citation: V. E. Zoteev, “Parametrical identification of linear dynamical system on the basis of stochastic difference equations”, Matem. Mod., 20:9 (2008), 120–128

Citation in format AMSBIB
\Bibitem{Zot08}
\by V.~E.~Zoteev
\paper Parametrical identification of linear dynamical system on the basis of stochastic difference equations
\jour Matem. Mod.
\yr 2008
\vol 20
\issue 9
\pages 120--128
\mathnet{http://mi.mathnet.ru/mm2688}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2485345}
\zmath{https://zbmath.org/?q=an:1164.65002}


Linking options:
  • http://mi.mathnet.ru/eng/mm2688
  • http://mi.mathnet.ru/eng/mm/v20/i9/p120

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. E. Zoteev, “Matematicheskie osnovy postroeniya raznostnykh uravnenii dlya zadach parametricheskoi identifikatsii”, Vestn. Sam. gos. tekhn. un-ta. Ser. Fiz.-mat. nauki, 2(17) (2008), 192–202  mathnet  crossref
    2. M. A. Zausaeva, V. E. Zoteev, “Opredelenie parametrov ispytatelnykh impulsov na osnove stokhasticheskikh raznostnykh uravnenii”, Vestn. Sam. gos. tekhn. un-ta. Ser. Fiz.-mat. nauki, 2(17) (2008), 262–267  mathnet  crossref
    3. V. E. Zoteev, “O skhodimosti iteratsionnoi protsedury srednekvadratichnogo otsenivaniya koeffitsientov lineino parametricheskoi diskretnoi modeli”, Vestn. Sam. gos. tekhn. un-ta. Ser. Fiz.-mat. nauki, 1(18) (2009), 133–141  mathnet  crossref
    4. V. E. Zoteev, M. A. Zausaeva, A. A. Egorova, “Parametricheskaya identifikatsiya differentsialnykh operatorov dlya sistem s turbulentnym treniem na osnove raznostnykh uravnenii”, Vestn. Sam. gos. tekhn. un-ta. Ser. Fiz.-mat. nauki, 5(21) (2010), 125–133  mathnet  crossref
    5. V. E. Zoteev, R. Yu. Makarov, “Chislennyi metod opredeleniya parametrov modeli polzuchesti razuprochnyayuschegosya materiala”, Vestn. Sam. gos. tekhn. un-ta. Ser. Fiz.-mat. nauki, 20:2 (2016), 328–341  mathnet  crossref  zmath  elib
    6. V. E. Zoteev, E. D. Stukalova, E. V. Bashkinova, “Chislennyi metod otsenki parametrov nelineinogo differentsialnogo operatora vtorogo poryadka”, Vestn. Sam. gos. tekhn. un-ta. Ser. Fiz.-mat. nauki, 21:3 (2017), 556–580  mathnet  crossref  zmath  elib
    7. V. E. Zoteev, “Chislennyi metod nelineinogo otsenivaniya na osnove raznostnykh uravnenii”, Vestn. Sam. gos. tekhn. un-ta. Ser. Fiz.-mat. nauki, 22:4 (2018), 669–701  mathnet  crossref  elib
  • Математическое моделирование
    Number of views:
    This page:710
    Full text:144
    References:36
    First page:36

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019